Results 1 to 4 of 4

Thread: Paroxetine side effects

  1. #1

    Paroxetine side effects

    Hi All

    Ive been on Paroxetine for nearly 3 weeks now, i was on 10mg the first week, then 20mg after.
    I take my tablet about 8am in the morning, but when i wake up i feel really shaky and anxious, is this a side effect of the meds, will this dissapear through time.
    im really struggling as im not feeling any benifit from them yet, feels like im going off my head....i just want to feel better.
    I even missed a blood test yesterday, as i was so shaky, i couldnt get myself down to the doctors surgery.
    Any advice would be great.
    Thanks
    X

  2. #2
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,450

    Re: Paroxetine side effects

    It's difficult to say exactly Cookie but it does sound like a side effect to me. Increased anxiety is unfortunately very common early on with these meds but it should pass within a couple more weeks so hang in there.
    __________________
    KK

    Never Surrender, Comrade

  3. #3

    Re: Paroxetine side effects

    Hi

    Thanks for the reply..i know i have to stick with it if ive any chance of getting better.
    Im really hoping it will settle, it seems to be worse in the morning. Do you know if anyone takes there meds in the evening, i was thinking that maybe i could sleep through the shakiness, and might feel a bit better during the day?

    Cookie

  4. #4
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,450

    Re: Paroxetine side effects

    You could try - just that sometimes it can disrupt sleep, hence why it's usually taken mornings. But try it for a few days and if you feel better stick to it. Tbh, these meds can be taken morning or night but depends on the individual and doc's advice.

    (If you do decide to take it at night, miss your usual morning dose first. Never double the dose in one day. Speak to your pharmacist if you're unsure.)

    Good luck Cookie.
    __________________
    KK

    Never Surrender, Comrade

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Sexual side effects - Paroxetine 20MG
    By Poegle in forum Seroxat / Paroxetine
    Replies: 3
    Last Post: 28-03-11, 17:18
  2. No Side Effects And No Effects....
    By 50cent84 in forum Sertraline / Zoloft / Lustral
    Replies: 4
    Last Post: 13-11-08, 03:43
  3. new side effects
    By bab in forum Health Anxiety
    Replies: 2
    Last Post: 20-07-08, 20:56
  4. Paroxetine side effects
    By Garfield1 in forum Introduce Yourself
    Replies: 13
    Last Post: 06-05-08, 13:53
  5. Fears of starting paroxetine side-effects
    By spatial awareness in forum Seroxat / Paroxetine
    Replies: 2
    Last Post: 11-08-04, 14:39

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •